# SDR AWXA960273

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7829 - DURING ROUTINE SCHEDULED C-13 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM STA 967, LBL 5 - LBL 28, WL 208.  REPAIRED TOP CHORD OF FLOOR BEAM AT STA 967, BL ZERO - LBL 36 IAW 737-300, SRM 53-00-51.  (X)
